# SDR C2XA01IA182

- Difficulty date: March 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3823, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS FROM ROW 12 ON ILLUMINATED WHEN THE EMERGENCY LIGHT SWITCH WAS PLACED IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
